# SDR N32B2001004

- Difficulty date: September 10, 2001
- Submitted: August 4, 2003
- Operation: General aviation
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Engine: Pwa R2800*
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta17, Lt Wing
- Part time: 21,494 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 17 CRACKED AT WING, STA 140.  REPAIRED 17 AT WING STA L40 IAW NAC 2001-05.
